# SDR SWAA100056

- Difficulty date: January 4, 2010
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 44,532 hours, 36,295 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 2HC1 CHECK, FOUND LT EMERGENCY EXIT LIGHT BATTERY LOOSE AT ROW 17.  REMOVED AND REPLACED BATTERY CHARGER PER MM.
